Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Lattices of invariant subspaces


Author: William Arveson
Journal: Bull. Amer. Math. Soc. 78 (1972), 515-519
MSC (1970): Primary 41A15; Secondary 46L15
DOI: https://doi.org/10.1090/S0002-9904-1972-12977-X
MathSciNet review: 0298451
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. B. Arveson, Representations of C*-algebras, Studies in Operator Theory (to appear).
  • 2. P. Billingsley, Ergodic theory and information, Wiley, New York, 1965. MR 33 #254. MR 192027
  • 3. G. Birkhoff, Lattice theory, 2nd rev. ed., Amer. Math. Soc. Colloq. Publ., vol. 25, Amer. Math. Soc., Providence, R.I., 1948. MR 10, 673. MR 29876
  • 4. P. R. Halmos, Ten problems in Hilbert space, Bull. Amer. Math. Soc. 76 (1971), 887-933. MR 42 # 5066. MR 270173
  • 5. P. R. Halmos, Reflexive lattices of subspaces (to appear). MR 288612
  • 6. R. V. Kadison and I. M. Singer, Triangular operator algebras. Fundamentals and hyper-reducible theory, Amer. J. Math. 82 (1960), 227-259. MR 22 # 12409. MR 121675
  • 7. J. R. Ringrose, On some algebras of operators, Proc. London Math. Soc. (3) 15 (1965), 61-83. MR 30 #1405. MR 171174

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 41A15, 46L15

Retrieve articles in all journals with MSC (1970): 41A15, 46L15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12977-X

American Mathematical Society